

Author: Karl S. Lakshmikantham V.
Publisher: Springer Publishing Company
ISSN: 0022-3239
Source: Journal of Optimization Theory and Applications, Vol.109, Iss.1, 2001-04, pp. : 27-50
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
In this paper, we consider an initial boundary-value problem for a class of quasilinear parabolic equations whose lower-order nonlinearity is of d.c. function type with respecxt to the dependent variable. Assuming the existence of an ordered pair of weak upper and lower solutions, we establish a generalized quasilinearization method for the problem under consideration. A characteristic feature of this generalized quasilinearization method consists in the construction of monotone sequences converging to the unique solution within the interval of upper and lower solutions, and whose convergence rate is quadratic.
Related content




On the vanishing of solutions of quasilinear parabolic equations
Differential Equations, Vol. 42, Iss. 10, 2006-10 ,pp. :



